Skip to product information
1 of 1

ANETON

[Designated 2 drugs] Aneton damming liquid sachets 3 follicles

[Designated 2 drugs] Aneton damming liquid sachets 3 follicles

Regular price $3.00 USD
Regular price Sale price $3.00 USD
Sale Sold out
Tax included.

Product Introduction

"Aneton damming liquid packing 3 packing" is sunk to "cough" that occur for a variety of reasons, is a cough medicine that was l liquid to stick packaging to improve the sharpness of the "short". Effective against directly cough central, codeine acid hydrate formulation. In refreshing lemon tea flavor of pale brown clear of a solution, is the type endless drink a convenient 1 package to the mobile.

Uses / Indications

Cough, phlegm

Recommended Dosage

Please take the following amount. Adult (15 years of age or older): You can take up to 1 times 1 package (10ml) 1 6 times a day by symptoms three times a day at intervals of about four hours. Under the age of 15: please do not take. Note related to the dosage and administration (1) Please adhere to the dosage and administration. (2) endless drink in a single dose 1 package, please do no leave to drink. (3) At the time of the time and taking opening, please be careful to jump out of a solution. How to take (1) the "press" mark pressed by a finger, please cut completely along the break. (2) the both sides in the vicinity of the opening hole, it has lightly. (3) liquid jumped in mind of, please take it.

Ingredients / Materials

Aneton damming liquid packing in the liquid of a pale brown clear, components of an adult daily dose (6 packages) in (1 capsule 10 ml), quantity and their functions are as follows. Codeine acid hydrate (codeine phosphate): 50mg cough and act on the central cause, and there is a good effect suppress the cough. dl- methyl ephedrine hydrochloride salt: by the action to suppress the spasms of action and bronchial to extend the 75mg bronchial, will relieve the cough. Chlorpheniramine maleate: In one of 12mg antihistamines, it is effective to cough allergy occurs causing. Anhydrous caffeine: 60mg headache, discomfort ease, also suppressed the sleepiness. Senegal flow extract: 1500mg airway mucus secretion to enhance the, phlegm and thin, and easy to put out. As an additive, it contains citric acid Na, citric acid, benzoic acid Na, methylparaben, propylene glycol, glycerin, D- sorbitol, caramel, flavors, ethanol, a pH adjusting agent. Note related to the component-quantity By taking this drug, it may affect the inspection value of diabetes.

Precautions

● it should not be (Failure to comply or the current worsening of symptoms, prone side effects and accidents) 1. The following people, please do not take People who have allergic reactions caused by the components of the agent or the agent. 2. While you are taking this drug, please do not also use the following any of the medicines Other cough medicine, cold medicine, sedatives, oral medicine or the like containing antihistamines (for rhinitis oral medicine, motion sickness drugs, allergy drugs, etc.) 3. After taking, please do not the driving operation of the vehicle or machinery (You may drowsiness, etc. may occur.) 4. people in nursing Do not take this drug, if you want to take this drug, please avoid breast-feeding 5. Please do not overdose and long-term continuous use (It may malaise and lethargy, etc. may occur.) ● to consult 1. The following person is a doctor before taking, please consult your pharmacist or registered seller (1) who are receiving medical attention. (2) people who might be pregnant or are pregnant. (3) the elderly. (4) People who have had allergic reactions caused by such drugs. (5) who have the following symptoms. High fever, difficult urination (6) the person who received the following diagnosis. Heart disease, high blood pressure, diabetes, glaucoma, thyroid dysfunction, respiratory dysfunction, obstructive sleep apnea syndrome, obesity 2. After taking, because the following symptoms may appear there is a possibility of side effects, stop taking the drug immediately, please consult your doctor, a pharmacist or a registered seller with this document. Related areas: Symptoms Skin: redness, rash, itching Gastrointestinal: nausea, vomiting, loss of appetite Neuropsychiatric system: dizziness Urology: difficulty urinating It may rarely occur, the following serious symptoms. Please immediately seek medical attention if that. Name of symptoms: Symptoms Aplastic anemia: bruises, nosebleeds, bleeding gums, fever, skin and mucous membranes can be seen pale, fatigue, palpitations, shortness of breath, feeling becomes worse Klatt, hematuria, etc. may occur. Agranulocytosis: a sudden high fever, chills, pain, etc. of the throat may occur. Respiratory depression: shortness of breath, difficulty in breathing, etc. may occur. 3. After taking, because there is the following symptoms may occur, consult If such symptoms persist or increase was observed, stop taking the drug, doctors have this document, the pharmacist or registered seller please. Constipation, thirst of mouth, drowsiness If you can take 4.5-6 times the symptoms are often not will stop taking the drug, please consult your doctor, a pharmacist or a registered seller with this document. Notes on the storage and handling (1) Please keep in a cool place protected from direct sunlight. (2) Please keep them out of reach of children. (3) Please do not swap into another container. (Quality or causing the abuse will change.) (4) products past the expiration date (as described on the box), please do not take. (5) when the cell phone, please do the packing not to bend fold.
View full details